# SDR ASAA0210197

- Difficulty date: September 28, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65554846
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND TIE DOWN SUPPORT AT FUSELAGE BODY STATION 410-520, RBL 21 WORN.  REMOVED AND FABRICATED REPAIRS TO TIE DOWN SUPPORT PER SRM.  (M)
